| Model Number |
21-2965-24 |
| Medical Device Problem Code |
Radiation Leak (1357)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device operator is unknown.No information has been provided to date.The lot: 4218799 was manufactured with (b)(4) units, lot met the requirements to release the lot with no deviations identified during their manufactured.The complaint returned unit was visually inspected at 12 inches to 16 inches under normal conditions of illumination.One sample was received for evaluation; the returned sample was received decontaminated and without its original package inside a plastic bag.The root cause is that the product became damaged after left the shm facility, because the material undergoes 100% occlusion test, and the components are required to be in good condition to be able to perform the test.No actions taken up today since the failure is not associated to manufacturing process.
Event or Problem Description
It was reported that the site of the y-connector.In addition, a venous return and blockage of the implantable chamber by probable coagulation were reported.The same incident was noted by a nurse when the gripper was replaced.There has been no report of patient involvement or no observable clinical symptoms or a change in symptoms identified in the patient.